The Stacks Project


Bibliography item: Heitmann-isolated

authorHeitmann, Raymond C.
titleCompletions of local rings with an isolated singularity
year1994
typearticle
urlhttp://dx.doi.org/10.1006/jabr.1994.1031
journalJ. Algebra
number2
volume163
pages538–567

BibTeX code

You can use the following code to cite this item yourself.

@article{Heitmann-isolated,
  author = {Heitmann, Raymond C.},
  title = {Completions of local rings with an isolated singularity},
  year = {1994},
  url = {http://dx.doi.org/10.1006/jabr.1994.1031},
  journal = {J. Algebra},
  number = {2},
  volume = {163},
  pages = {538--567},
}